Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 436, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 24, 2007, 7:39 PM EDT for Bibb County, Twiggs County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2007, 7:39 PM EDT (23:39 UTC)
- Expired
- Aug 24, 2007, 8:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Bibb County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 20 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 242339 SVRFFC GAC021-289-250030- /O.NEW.KFFC.SV.W.0436.070824T2339Z-070825T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 739 PM EDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BIBB COUNTY IN CENTRAL GEORGIA NORTHWESTERN TWIGGS COUNTY IN CENTRAL GEORGIA * UNTIL 830 PM EDT * AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR DRY BRANCH...MOVING WEST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CROSS KEYS AND MACON. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3264 8344 3284 8339 3293 8371 3268 8374 $$
1 follow-up statement
000
WWUS52 KFFC 250004
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT FRI AUG 24 2007
GAC289-250012-
/O.CAN.KFFC.SV.W.0436.000000T0000Z-070825T0030Z/
TWIGGS GA-
802 PM EDT FRI AUG 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR TWIGGS COUNTY IS CANCELLED...
RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD MOVED WEST INTO
BIBB COUNTY.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3269 8373 3276 8380 3281 8379 3292 8370
3288 8364 3288 8359 3286 8357 3287 8356
3282 8349 3272 8359 3267 8361
$$
GAC021-250030-
/O.CON.KFFC.SV.W.0436.000000T0000Z-070825T0030Z/
BIBB GA-
802 PM EDT FRI AUG 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR BIBB COUNTY...
AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
RUTLAND...MOVING WEST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SKIPPERTON AND SOUTHERN PORTIONS OF THE CITY OF MACON.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3269 8373 3276 8380 3281 8379 3292 8370
3288 8364 3288 8359 3286 8357 3287 8356
3282 8349 3272 8359 3267 8361
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:30 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 24, 6:30 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT FRI AUG 24 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SO FAR THIS AFTERNOON...SEEING BEST COVERAGE OF SHOWERS/TSTORMS OVER THE NORTHEAST MOUNTAINS AND OVER OUR SOUTHERN TIER COUNTIES. HOWEVER...WITH SOME WEAK UPPER LEVEL SUPPORT OVER THE AREA AND AFTERNOON HEATING ...FEEL THE NEED TO CARRY LOW POPS ACROSS ALL OF COUNTY WARNING FOR THIS EVENING. GFS HOLDS ON TO SOME WEAK UPPER SUPPORT OVER THE EXTREME NORTH AFTER MIDNIGHT AND WILL MAINTAIN SOME MENTION OF SHOWERS/TSTORMS ONLY THERE. OTHERWISE...LITTLE CHANGE IN THE OVERALL PATTERN OVER THE WEEKEND. MODELS CONTINUE TO SHOW UPPER RIDGE WEAKENING A BIT AS THE CENTER SHIFTS WESTWARD. MEANWHILE SURFACE BOUNDARY DRIFTS SOUTHEAST FROM THE OH/TN VLY REGION...APPROACHING OUR AREA SUNDAY. WILL CONTINUE PREVIOUS FORECAST TREND WITH POPS GENERALLY IN THE SLIGHT CHANCE/CHANCE RANGE...WITH BEST CHANCES IN THE AFTERNOONS AND EVENINGS. WITH INCREASED CLOUDS AND BETTER CHANCES FOR PRECIP...WILL STAY CLOSE TO MOS TEMPS...WHICH KEEPS HIGHS OVER MUCH OF THE AREA IN THE 90S. .LONG TERM /MONDAY THROUGH FRIDAY/... MODELS MAINTAIN SOME RIDGING OVER THE SOUTHEAST U.S. THROUGH MUCH OF THE PERIOD. SOME INDICATION OF AN UPPER TROUGH DEEPENING OVER THE NORTHEAST U.S. THURSDAY/FRIDAY WHICH COULD MEAN SOMEWHAT COOLER TEMPS FOR US. OTHERWISE MODELS INDICATING WEAK BOUNDARY DRIFTING INTO NORTH GEORGIA MONDAY...THEN MEANDERING SOMEWHERE ACROSS NORTHCENTRAL GEORGIA INTO TUESDAY BEFORE WASHING OUT BY WEDNESDAY. A SECOND FRONT APPROACHES/MOVES INTO OUR AREA THURSDAY/FRIDAY TIME FRAME. ALL IN ALL...WILL NEED TO KEEP SOME MENTION OF SHOWERS/TSTORMS IN THE FORECAST THROUGH THE PERIOD. BASED ON CURRENT MODEL RUNS...BEST CHANCES LOOK TO BE MONDAY AND THEN AGAIN ON THURSDAY/FRIDAY. IF LATER RUNS SUPPORT IT...MAY NEED TO INCREASE POPS A BIT. && .AVIATION... DAYTIME HEATING HAS ALLOWED SCATTERED TSRA IN THE AREA THIS EVENING...WITH SIGNIFICANT ACTIVITY PUSHING SWWARD INTO ATLANTA AREA TAF SITES. EXPECT TSRA TO BE ENDING BY 2Z ACROSS THE REGION...BUT WILL MONITOR RADAR TRENDS AND MESO ANALYSIS FOR POTENTIAL EXTENSION OF VCTS AT 0Z TAF TIME. OUTSIDE STORMS...VFR CONDITIONS WILL PREVAIL. EARLY MORNING...AS BOUNDARY LAYER REACHES A MINIMUM...USUAL MFVR CONDITIONS ARE EXPECTED IN HZ...BUT WILL NEED TO MONITOR AREAS THAT RECEIVE SIGNIFICANT RAINFALL THIS EVENING FOR POTENTIAL FOR PATCHY FOG. NO ISSUE WITH CEILINGS EXPECTED EXCEPT IN/NEAR TSTORMS. WINDS GENERALLY LIGHT AND EAST OF SOUTH THIS EVENING OUTSIDE OF THUNDERSTORM OUTFLOW...BUT GUIDANCE INSISTS WINDS SHIFTING TO WEST OF SOUTH LATE MORNING. WILL INDICATE THIS SHIFT TO SW WINDS AROUND 16Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 96 70 93 70 / 20 30 20 30 20 ATLANTA 74 93 73 92 73 / 20 30 20 30 20 BLAIRSVILLE 66 86 68 86 64 / 30 20 30 30 20 CARTERSVILLE 70 95 68 91 68 / 20 30 20 30 20 COLUMBUS 76 94 75 93 75 / 30 30 20 30 20 GAINESVILLE 72 92 71 90 71 / 30 30 20 30 20 MACON 72 95 72 95 74 / 20 30 20 30 30 ROME 73 97 72 92 69 / 20 30 30 30 20 PEACHTREE CITY 70 92 69 91 68 / 20 30 20 30 20 VIDALIA 75 94 74 92 75 / 30 40 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 49/23
Hazardous weather outlook, Aug 24, 4:20 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 420 PM EDT FRI AUG 24 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 420 PM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA LATE THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN AND DRIFT WEST TODAY. THIS WILL ALLOW AN UPPER LEVEL DISTURBANCE TO MOVE OUT OF THE CAROLINAS AND ACROSS GEORGIA LATE THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... DAMAGING DOWN-BURST WINDS...FREQUENT CLOUD-TO-GROUND LIGHTNING AND LARGE HAIL WILL BE THE MAIN HAZARDS ASSOCIATED WITH ANY ISOLATED SEVERE STORMS THAT MAY DEVELOP THIS AFTERNOON AND EVENING. THE BEST CHANCES FOR THUNDERSTORMS WILL BE IN THE NORTHEAST GEORGIA MOUNTAINS AND ACROSS CENTRAL GEORGIA UNTIL 10 PM THIS EVENING. .DISCUSSION... A WEAK DISTURBANCE MOVING SOUTHWEST OUT OF THE CAROLINAS AND ACROSS GEORGIA THIS AFTERNOON HAS SPARKED ISOLATED TO SCATTERED THUNDERSTORMS. THESE THUNDERSTORMS WILL CONTINUE INTO THE EVENING. MODERATE INSTABILITY WILL RESULT IN A FEW STRONG TO SEVERE STORMS AS LIFTED INDICES ARE IN THE -4 TO -6 RANGE AND CAPES ARE THE 2000 TO 3000 RANGE. THE STORMS WILL GENERALLY MOVE FROM THE EAST AND NORTHEAST TOWARD THE WEST AND SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON AND BE ALERT FOR THREATENING WEATHER. SBK
In the hours before
Local storm report, Aug 24, 7:11 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 7 W BLAIRSVILLE 34.87N 84.08W
08/24/2007 E0.75 INCH UNION GA PUBLIC
0355 PM TSTM WND DMG 7 W BLAIRSVILLE 34.87N 84.08W
08/24/2007 UNION GA PUBLIC
3 INCH DIAMETER LIMBS DOWN DUE TO STRONG WINDS.
0425 PM HAIL 2 E WINTERVILLE 33.97N 83.25W
08/24/2007 E0.25 INCH OGLETHORPE GA PUBLIC
PEA SIZE HAIL NEARLY COVERED THE GROUND
0435 PM TSTM WND DMG TALMO 34.18N 83.72W
08/24/2007 JACKSON GA TRAINED SPOTTER
CHICKEN HOUSE DESTROYED.
0435 PM HAIL TALMO 34.18N 83.72W
08/24/2007 E0.25 INCH JACKSON GA TRAINED SPOTTER
0459 PM TSTM WND GST ATHENS 33.96N 83.39W
08/24/2007 E60.00 MPH CLARKE GA PUBLIC
SIDING TORN OFF OF HOME.
0530 PM TSTM WND DMG 1 W TATE 34.42N 84.40W
08/24/2007 PICKENS GA PUBLIC
2 MATURE PINE TREES DOWN.
0535 PM TSTM WND DMG 2 E BALL GROUND 34.34N 84.34W
08/24/2007 CHEROKEE GA LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN REPORTED BY 911 DISPATCH.
0545 PM HAIL LAWRENCEVILLE 33.95N 83.99W
08/24/2007 E0.75 INCH GWINNETT GA LAW ENFORCEMENT
REPORTED BY 911 DISPATCH.
0548 PM TSTM WND DMG LAWRENCEVILLE 33.95N 83.99W
08/24/2007 GWINNETT GA TRAINED SPOTTER
LIMBS DOWN. WIND GUSTS ESTIMATED AT 50 MPH.
0558 PM HAIL LAWRENCEVILLE 33.95N 83.99W
08/24/2007 E0.88 INCH GWINNETT GA TRAINED SPOTTER
HAIL REPORTED AT HIGHWAY 316 AND PATRICK MILLS RD.
0601 PM TSTM WND DMG CAMPTON 33.87N 83.72W
08/24/2007 WALTON GA COUNTY OFFICIAL
TWO TREES DOWN IN THE NORTHERN PART OF THE COUNTY.
0605 PM HAIL 7 SW TALKING ROCK 34.44N 84.59W
08/24/2007 E1.00 INCH PICKENS GA PUBLIC
0605 PM TSTM WND GST 7 SW TALKING ROCK 34.44N 84.59W
08/24/2007 E60.00 MPH PICKENS GA PUBLIC
0615 PM TSTM WND DMG MORROW 33.58N 84.34W
08/24/2007 CLAYTON GA PUBLIC
MORE THAN SIX TREES SHEARED OFF IN A LOCAL NEIGHBORHOOD.
ONE HOME HAD ABOUT 3 FEET OF SHINGLES RIPPED OFF A
CORNER.
0645 PM HAIL 2 E FAYETTEVILLE 33.45N 84.43W
08/24/2007 E1.00 INCH FAYETTE GA EMERGENCY MNGR
&&
ABEASLEYSpecial weather statement, Aug 24, 7:11 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 711 PM EDT FRI AUG 24 2007 GAZ031-250000- 711 PM EDT FRI AUG 24 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS AND EXCESSIVE LIGHTNING IN PAULDING COUNTY UNTIL 800 PM EDT... ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN PAULDING COUNTY UNTIL 800 PM EDT... AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF NEW HOPE TO HIRAM... MOVING WEST AT 5 MPH. WIND GUSTS OF 45 MPH AND EXCESSIVE LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PAULDING COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NEW HOPE...HIRAM...DALLAS...NEW GEORGIA AND YORKVILLE.
Special weather statement, Aug 24, 7:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 719 PM EDT FRI AUG 24 2007 GAZ034-250015- 719 PM EDT FRI AUG 24 2007 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN GWINNETT COUNTY UNTIL 815 PM EDT... AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 1.5 TO 2 INCHES OCCURRED AROUND LAWRENCEVILLE SINCE 5 PM EDT. LIGHT TO MODERATE RAIN WILL CONTINUE THROUGH 8 PM EDT. RUNOFF FROM THE STORMS WILL CAUSE SMALL CREEKS AND STREAMS TO REACH BANKFULL ACROSS CENTRAL GWINNETT COUNTY...INCLUDING THE CITY OF LAWRENCEVILLE. PEW CREEK AT PATTERSON ROAD HAS RISEN RAPIDLY TO 9.2 FEET AT 7 PM EDT. FLOOD STAGE IS 11 FEET. IT SHOULD LEVEL OFF NEAR 10 FEET BY 8 PM EDT THEN FALL QUICKLY. 16
Local storm report, Aug 24, 7:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 W LOVEJOY 33.44N 84.33W
08/24/2007 E0.88 INCH CLAYTON GA PUBLIC
NICKEL SIZE HAIL. TREE ALSO KNOCKED DOWN.
&&
SNELSONSpecial weather statement, Aug 24, 7:29 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 729 PM EDT FRI AUG 24 2007 GAZ019-250000- 729 PM EDT FRI AUG 24 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN FLOYD COUNTY UNTIL 800 PM EDT... AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COOSA THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FLOYD COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COOSA. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Aug 24, 7:39 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 5 SW ROME 34.21N 85.25W
08/24/2007 E0.75 INCH FLOYD GA TRAINED SPOTTER
&&
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 45 min |
| Aug 23, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 33 min |
| Aug 23, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 32 min |
| Aug 23, 9:20 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 25 min |
| Aug 23, 9:29 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 31 min |
| Aug 23, 10:26 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 49 min |
| Aug 24, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 30 min |
| Aug 24, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Union | 32 min |
| Aug 24, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 44 min |
| Aug 24, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 31 min |
| Aug 24, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 28 min |
| Aug 24, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 37 min |
| Aug 24, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 23 min |
| Aug 24, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Clarke | 25 min |
| Aug 24, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Oconee | 24 min |
| Aug 24, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 45 min |
| Aug 24, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 23 min |
| Aug 24, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 50 min |
| Aug 24, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 38 min |
| Aug 24, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 30 min |
| Aug 24, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 18 min |
| Aug 24, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 34 min |
| Aug 24, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 43 min |
| Aug 24, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 26 min |
| Aug 24, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro | 50 min |
| Aug 24, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 49 min |
| Aug 24, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.